BibTeX record: journals/dm/WangW11b

download as .bib file

@article{DBLP:journals/dm/WangW11b,
  author    = {Bing Wang and
               Jianliang Wu},
  title     = {Total colorings of planar graphs with maximum degree seven and without
               intersecting 3-cycles.},
  journal   = {Discrete Mathematics},
  year      = {2011},
  volume    = {311},
  number    = {18-19},
  pages     = {2025--2030},
  url       = {http://dx.doi.org/10.1016/j.disc.2011.05.038},
  doi       = {10.1016/j.disc.2011.05.038},
  timestamp = {Wed, 03 Sep 2014 04:14:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/WangW11b},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}